# SDR SWAA2018021919727

- Difficulty date: January 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 141A352314
- Condition: Corroded
- Location: Bs 358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CORRODED AT BS 358, RBL 2. REPAIRED SPLICE STRAP IAW ER AND EA.
